| Catalog Number |
109217 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
01/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 30 days after the dental implant was installed in intraoral region #7, it was verified its non-osseointegration.A 30 ncm of primary stability was achieved and immediate load was performed.